| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced the lens being implanted upside down, low vault, refractive surprise.The cause of the event was user error.The lens was repositioned.Lens repositioning is identified in the labeling as a known potential adverse event following icl implantation.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
735977.
Additional Manufacturer Narrative
Additional data: b5: the lens repositioning resolved the problem.H6 - work order search: no similar complaint was reported for units within the same lot.Corrected data: d4: primary unique device identifier (udi) #: (b)(4)."udi related data quality updates only." h4: device manufacture date: 01-mar-2024.H6: adverse event problem: health effect - clinical code (e): 4582.Claim # (b)(4).